# SDR REXA2018013100076

- Difficulty date: January 31, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 10,177 hours, 6,873 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10047N
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION,  NOTED THE FLIGHT DECK PBE TO BE SOFT, VACUUM SEAL WAS LOST.  REMOVED & REPLACED THE PBE IAW AMM 35-31-06.
